A MANY VARIABLE GENERALIZATION OF HARDY'S INEQUALITY CONCERNING A SERIES OF TERMS

Authors

  • B. G. PACHPATTE Department of Mathematics and Statistics, Marathwada University, Aurangabad 431004 (Ma­ harashtra), India.

DOI:

https://doi.org/10.5556/j.tkjm.23.1992.4558

Keywords:

Many variable generalization, Hardy's inequality, Senes of terms, Hölder's inequality

Abstract

In the present note we establish a multivariate generalization of the well known Hardy's inequality concerning a senes of terms by using a fairly elementary analysis.

References

E. T . Copson, "Note on series of positive terns", J. London Math. Soc., 2 (1927), 9-12.

E.T . Copson, "Note on series of positive terms", J. London Math. Soc., 3 (1928), 49-51.

E. B. Elliott, "A simple exposition of some recently proved facts as to convergency", J. London Math. Soc., l (1926), 93-96.

G. H. Hardy, "Note on a theorem of Hilbert, Math. Zeitschr, 6 (1920), 314-317.

G. H. Hardy, J. E. Littlewood and G. Polya, "Inequalities", Cambridge University Press, 1934.

M. Izumi, S. Izumi and G. M. Peterson, "On Hardy's inequality and its generalization, Tohoku Math. J. 21 (1969), 601-613.

P. D. Johnson Jr. and R. N. Mahapatra, "Inequalities involving lower-trangular matrices, Proc. London Math. Soc. 41 (1980), 83-137.

J. Nemeth, "Generalizations of the Hardy-Littlewood inequality", Acta Sci. Math; Szeged 32 (1971), 295-299.

B. G. Pachpatte, "A note on Copson's inequality involving series of positive terms", Tamkang Jour. Math. 21 (1990),13-19.

G. M. Petersen, "An inequality of Hardy's", Quart. J. Math. Oxford, 13 (1962), 237-240.

Downloads

Published

1992-12-01

How to Cite

PACHPATTE, B. G. (1992). A MANY VARIABLE GENERALIZATION OF HARDY’S INEQUALITY CONCERNING A SERIES OF TERMS. Tamkang Journal of Mathematics, 23(4), 349-354. https://doi.org/10.5556/j.tkjm.23.1992.4558

Issue

Section

Papers